Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lyubeznik resolutions and the arithmetical rank of monomial ideals


Author: Kyouko Kimura
Journal: Proc. Amer. Math. Soc. 137 (2009), 3627-3635
MSC (2000): Primary 13E15; Secondary 13D02
Published electronically: June 9, 2009
MathSciNet review: 2529869
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that the length of a Lyubeznik resolution of a monomial ideal gives an upper bound for the arithmetical rank of the ideal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13E15, 13D02

Retrieve articles in all journals with MSC (2000): 13E15, 13D02


Additional Information

Kyouko Kimura
Affiliation: Graduate School of Mathematics, Nagoya University, Nagoya 464-8602, Japan
Address at time of publication: Department of Pure and Applied Mathematics, Graduate School of Information Science and Technology, Osaka University, Toyonaka, Osaka 560-0043, Japan
Email: m04012w@math.nagoya-u.ac.jp, kimura@math.sci.osaka-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09950-X
PII: S 0002-9939(09)09950-X
Keywords: Lyubeznik resolution, $L$-admissible, $L$-length, arithmetical rank
Received by editor(s): December 1, 2008
Received by editor(s) in revised form: February 26, 2009
Published electronically: June 9, 2009
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.